# SDR FDEA201011044247

- Difficulty date: November 4, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,480 hours, 29,761 cycles
- Engine: Ge CF680A3
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: 667
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,500 FT THE EXCESS CAB ALT  WARNING OCCURED.  LEVELED OFF AT 11,000 FT.  EXECUTED THE QRH EXCESS CAB ALT WARNING CHECKLIST, CAB PRESS  MANUEL CONTROL CHECKLIST. COULD NOT CONTROL THE CABIN PRESSURE RETURNED TO DEPARTURE AIRPORT.   TRIED SYS 2 CONTROL WITH NO SUCCESS IN CONTROLLING CABIN. ECAM DISPLAY AGREED WITH OVERHEAD PANEL.  FOUND CABIN PRESS CONTROLLER SYSTEM 1 FAILING BITE CHECK. REMOVED AND REPLACED 105HM CABIN PRESSURE CONTROLLER, OPS CHECKS GOOD AT THIS TIME. REF AMM 21-31-11-04.  REMOVED AND REPLACED RELAY 159GB AS A PRECAUTIONARY MEASURE. REF ESWPM. REMOVED SYSTEM 2  106HM CABIN PRESSURE CONTROLLER AND MARKED BROKEN PIN     AND WIRE WITH EXTRACTION TOOL.    RETERMINATED PIN 13D AS PER WIRING DIAGRAM  21-31-01. PERFORMED CABIN PRESSURE CONTROL AND MONITORING ADJUSTMENT/TEST AS PER MM  21-31-00-05 OPS CHECK NORMAL.
